СТІЙКІСТЬ ДО ЗБУРЕНЬ ОБЛАСТІ ЗАДАЧ ОПТИМАЛЬНОГО КЕРУВАННЯ В КОЕФІЦІЄНТАХ ЗМІШАНИХ СИСТЕМ ТИПУ ГАММЕРШТЕЙНА

P. I. Kogut, O. P. Kupenko

Анотація


Розглянуто задачу оптимального керування для системи змішаного типу, що містить нелінійну монотонну крайову задачу Діріхле з L°°(Ω;RN×N )-матрицею керувань в коефіцієнтах та нелінійне рівняння типу Гаммерштейна, в якому розв'язок нелінійно залежить від керування з L°°(Ω). Досліджено питания розв'язності та стійкості задачі оптималь­ного керування до збурень області. Зокрема, для розглянутої задачі керування отримано достатні умови, які гарантують її Моско-стійкість. 

 


Ключові слова


nonlinear monotone Dirichlet problem; equation of Hammerstein type; control in coecients; domain perturbation

Повний текст:

PDF (English)

Посилання


Akbarov D. E., Melnik V. S., Jasinskiy V. V. Coupled Systems Control Methods, Viriy, Kyiv, 1998 (in Russian).

Bagby T. Quasi topologies and rational approximation, J. Func. Anal., 10(1972), 259268.

Bucur D., Buttazzo G. Variational Methods in Shape Optimization Problems, Birkhauser, Boston: in Progress in Nonlinear Dierential Equations and their Applications, 65, 2005.

Bucur D., Trebeschi P. Shape optimization problem governed by nonlinear state equations, Proc. Roy. Soc. Edinburgh, Ser. A, 128(1998), 943963.

Bucur D., Zolesio J. P. N-Dimensional Shape Optimization under Capacitary Constraints, J. Dierential Equations, 123(2)(1995), 504-522.

Dal Maso G., Murat F. Asymptotic behavior and correctors for Dirichlet problem in perforated domains with homogeneous monotone operators, Ann. Scuola Norm. Sup. Pisa Cl.Sci., 24(4)(1997), 239290.

Dal Maso G., Ebobisse F., Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations, J. Math. Pures Appl., 82(2003), 503532.

Dancer E. N. The eect of domains shape on the number of positive solutions of certain nonlinear equations, J. Di. Equations, 87(1990), 316339.

Daners D. Domain perturbation for linear and nonlinear parabolic equations, J. Di. Equations, 129(2)(1996), 358402.

D'Apice C., De Maio U., Kogut O. P. On shape stability of Dirichlet optimal control problems in coecients for nonlinear elliptic equations, Advances in Dierential Equations, 15(78)(2010), 689720.

D'Apice C., De Maio U., Kogut O. P. Optimal Control Problems in Coecients for Degenerate Equations of Monotone Type: Shape Stability and Attainability Problems, SIAM Journal on Control and Optimization, 50(3)(2012), 11741199.

D'Apice C., De Maio U., Kogut P. I. Suboptimal boundary control for elliptic equations in critically perforated domains, Ann. Inst. H. Poincare' Anal. Non Line'aire, 25(6)(2008), 1073-1101.

Evans L. C., Gariepy R. F. Measure Theory and Fine Properties of Functions, CRC Press, Boca Raton, 1992.

Falconer K. J. The Geometry of Fractal Sets, Cambridge University Press, Cambridge, 1985.

Gajewski H., Groger K., Zacharias K. Nichtlineare Operatorgleichungen und Operator Dierentialgleichungen., Academie-Varlar, Berlin, 1974.

Heinonen J., Kilpelainen T., Martio O. Nonlinear Potential Theory of Degenerate Elliptic Equations, Clarendon Press, London, 1993.

Ivanenko V. I., Mel'nik V. S. Variational Methods in Control Problems for Systems with Distributed Parameters, Naukova Dumka, Kiev, 1988 (in Russian).

Kogut O. P. Qualitative analysis of one class of optimization problems for nonlinear elliptic operators, PhD thesis at Gluskov Institute of Cyberentics NAS Kiev, 2010.

Kogut P. I. and Leugering G. Optimal control problems for partial dierential equations on reticulated domains, Series: Systems and Control, Birkhauser Verlag, 2011.

Kupenko O. P. Optimal control problems in coecients for degenerate variational inequalities of monotone type.I Existence of solutions, Journal of Computational & Applied Mathematics, 106(3)(2011), 88104.

Lions J.-L., Optimal Control of Systems Governed by Partial Dierential Equations, Springer Verlag, New York, 1971.

Lurie K. A. Applied Optimal Control Theory of Distributed Systems, Plenum Press, NewYork, 1993.

Mosco U. Convergence of convex sets and of solutions of variational inequalities, Adv. Math., 3(1969), 510585.

Murat F. Un contre-exemple pour le probleme du controle dans les coecients, C. R. Acad. Sci. Paris Ser. A-B, 273 (1971), A708A711.

Vainberg M. M., Lavrentie I. M. Nonlinear Equations of Hammerstein Type with Potential and Momotone Operators in Banach Spaces, Matematicheskij Sbornik, no. 3, 87(129)(1972), 324337 (in Russian).

Zgurovski M. Z., Mel'nik V. S. Nonlinear Analysis and Control of Physical Processes and Fields, SpringerVerlag, Berlin, 2004.

Ziemer W. P. Weakly Dierentiable Functions, SpringerVerlag, Berlin, 1989.




DOI: http://dx.doi.org/10.15421/141403

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development